# SDR AALA202307108136

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 5,415 hours, 1,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: N7225VT
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CHECK OF EMERGENCY LIGHTS MAINTENANCE FOUND SEAT ROWS 19ABC AND 20ABC EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED TERMINAL BLOCK 7225VT PER ESPM 20-44-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
